# SDR ABXA9701129

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46136
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Condition: Worn
- Location: Hyd  Pump
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYRAULIC QUANTITY DROPPED AFTER TAKEOFF, TO 0 IN NORMAL.  CONTINUED TO DROP SLOWLY DURING FLIGHT.  EMERGENCY CHECKLIST WAS FOLLOWED UP TO ABNORMAL PROCEDURES.  HYDRAULIC QUANTITY REMAINED ABOVE STAND-PIPE.  LANDING WAS UNEVENTFUL.  FOUND NR 3 ENGINE DRIVEN HYDRAULIC PUMP LEAKING AT PRESSURE LINE.  REPLACED O-RING AND CHECKED SYSTEM IAW DC8 MM, NO LEAKS NOTED.
